MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKY 3 LEVEL PLTE 57MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKY 3 LEVEL PLTE 57MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186803057
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Weakness (2145)
Date of Event 04/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Vivigen study: it was reported that an adverse event of increased neck pain with weakness in neck was reported for patient (b)(6).Date of onset: (b)(6) 2018 previous complaint for this subject: legacy complaint (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Clinical study report received on 10/19/2018.Report was reviewed.Report states that the event is not considered to be a serious adverse event.The issue is not life threatening.The patient did not experience disability or permanent damage.There was no required intervention to prevent permanent impairment or damage.It has been determined that the event is not related to the plate.As such, this is considered a non reportable event.

Brand Name
SKY 3 LEVEL PLTE 57MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7607211
Report Number1526439-2018-50565
Device Sequence Number16214276
Product Code KWQ
UDI-Device Identifier10705034133829
UDI-Public(01)10705034133829
Combination Product (Y/N)N
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186803057
Device Catalogue Number186803057
Device Lot NumberARDC16
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR